# SDR COMA0260061

- Difficulty date: January 23, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N807CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7364
- Aircraft time: 4,299 hours, 4,310 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

FLIGHT 5792 - GENERATOR 2 CAUTION MESSAGE DURING T/O.SERVICED IDG WITH OIL, SYSTEM OPERATION NORMAL.
